A note on a pentomino functional equation

Shigeru Haruki

Annales Polonici Mathematici (1973)

  • Volume: 27, Issue: 2, page 129-131
  • ISSN: 0066-2216

How to cite


Shigeru Haruki. "A note on a pentomino functional equation." Annales Polonici Mathematici 27.2 (1973): 129-131. <http://eudml.org/doc/264649>.

author = {Shigeru Haruki},
journal = {Annales Polonici Mathematici},
language = {eng},
number = {2},
pages = {129-131},
title = {A note on a pentomino functional equation},
url = {http://eudml.org/doc/264649},
volume = {27},
year = {1973},

AU - Shigeru Haruki
TI - A note on a pentomino functional equation
JO - Annales Polonici Mathematici
PY - 1973
VL - 27
IS - 2
SP - 129
EP - 131
LA - eng
UR - http://eudml.org/doc/264649
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.